Porosity and microstructure of polydisperse random packing of hard spheres
S.A. Patlazhan
Physica A: Statistical Mechanics and its Applications, 1993, vol. 198, issue 3, 368-384
Abstract:
The statistical theory of porosity of polydisperse random packing of hard spheres has been derived. The relationship of porosity and average gaps between spheres has been obtained. The nonmonotonic behavior of mean values of gaps between different types of spheres as functions of packing composition has been derived for the bidisperse systems.
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390228V
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:198:y:1993:i:3:p:368-384
DOI: 10.1016/0378-4371(93)90228-V
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().